On the Solutions of Nonlinear Boussinesq Differential Equations


BİLDİK N., Tandogan Y. A.

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Rhodes, Greece, 22 - 28 September 2014, vol.1648 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1648
  • Doi Number: 10.1063/1.4912606
  • City: Rhodes
  • Country: Greece

Abstract

In recent years, many studies upon development of new techniques for solutions ofthese models and creation of mathematical modelsofreal life problems which encountered in many ofthe applied scienceshave been done. New solution functions were tried to obtain by using development methods related to this type nonlinear physical problems. Especially, soliton solutions, singular solutions and other solutions were obtained for these type physical problems. In this study, trial equation method is handled in order to find new exact solutions of non-integrable physical models. This method is applied to nonlinear partial differential equations. From hence, solution functions in elliptic integral form are obtained. Elliptic functions have kinds such as Elliptic-F, Elliptic-E and Elliptic-Pi.